# SDR DLM90040237

- Difficulty date: March 14, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 21,182 hours, 11,264 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Part number: 08BHG36ABJF733
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PYLON FLAP FAULT AND ELEVATOR SPLIT MESSAGE CAME ON AT FL310.  REMOVED AND REPLACED RT AND LT ELEVATOR POSITION SENSORS PER M/M.  ADJUSTED BOTH PER M/M.  BOTH LEFT AND RIGHT TRANSMITTERS WITHIN M/M LIMITS.  PYLON FLAP TEST CHECK GOOD.
